# SDR AALA202510040675

- Difficulty date: September 17, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 40,440 hours, 8,177 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209800600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOORBEAM BETWEEN FR 65 AND FR 67 AT+Y919. REPLACED FLOORBEAM PER SRM 51-42-11-801.
